# SDR QXEA9800810

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD FRONT SPAR SUPPORT FITTING HAS CHAFING DAMAGE.  REPAIRED IAW CONAIR EO 1998 AND HORIZON AIR EA 9-57-365.
